MAUDE Adverse Event Report: MED-EL ELEKTROMEDIZINISCHE GERAETE GMBH MED-EL MAESTRO COCHLEAR IMPLANT SYSTEM

MED-EL ELEKTROMEDIZINISCHE GERAETE GMBH MED-EL MAESTRO COCHLEAR IMPLANT SYSTEM
Model Number SONATA
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 11/05/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been explanted.If it should be explanted, it should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.
 
Event or Problem Description
The user reported that the hearing performance has decreased.
 
Additional Manufacturer Narrative
Additional information: based on the received information from the field, the device does not provide sufficient benefit due to a partial migration of the active electrode out of cochlea, which could be confirmed by diagnostic imaging.A re-insertion surgery is planned in (b)(6) 2022.
 
Event or Problem Description
The user reported that the hearing performance has decreased since the beginning of (b)(6) 2021.
 
Additional Manufacturer Narrative
Additional information: based on the received information from the field, the device does not provide sufficient benefit due to a partial migration of the active electrode out of cochlea, which could be confirmed by diagnostic imaging.Reportedly the recipient was re-fitted and is doing better.
 
Event or Problem Description
The user reported that the hearing performance has decreased since the beginning on (b)(6) 2021.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional information: based on the received information from the field, the device did not provide sufficient benefit due to a partial migration of the active electrode out of cochlea, which could be confirmed by diagnostic imaging.A re-insertion surgery was performed successfully.The device remains implanted and in use.

Brand Name
MED-EL MAESTRO COCHLEAR IMPLANT SYSTEM
Common Device Name
COCHLEAR IMPLANT
Manufacturer (Section D)
MED-EL ELEKTROMEDIZINISCHE GERAETE GMBH
innsbruck
AU 
Manufacturer Contact
laura simonotti
fuerstenweg 77a
innsbruck 6020
AU   6020
57788
MDR Report Key13223912
Report Number9710014-2022-00025
Device Sequence Number1463535
Product Code MCM
UDI-Device Identifier09008737366148
UDI-Public(01)09008737366148
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
P000025
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 12/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/26/2023
Device Model NumberSONATA
Device Catalogue Number36614
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/11/2022
Supplement Date Received by Manufacturer01/11/2022
01/11/2022
01/11/2022
Initial Report FDA Received Date01/11/2022
Supplement Report FDA Received Date02/10/2022
11/16/2022
12/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/26/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR
Patient SexFemale